paul@britishfoodsdirect.com +44 (0)151 364 0505
Shop
View Basket “Corsodyl Paste Whitening 75Ml” has been added to your basket.
Lemsip Max Cold And Flu Capsules X 16

Lemsip Max Cold And Flu Capsules X 16

£4.50

Ingredients (per capsule)

Paracetamol 500mg Action: Analgesic & antipyretic Relief of… Headache, sore throat, fever, body aches & pains

Phenylephrine hydrochloride 6.1mg Action: Decongestant Relief of… Blocked nose

Caffeine 25mg Action: Stimulant Relief of… Tiredness and sleepiness

Paracetamol, Caffeine, Phenylephrine Hydrochloride

For the symptomatic relief of colds and flu.

Lemsip and the Sword symbol are trade marks

  • For fever, headaches, blocked nose, body aches and sore throat

Additional Information

Weight .100 kg
Translate »